# SDR DXTA2025092205004

- Difficulty date: September 18, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N611QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605548
- Aircraft time: 17,883 hours, 13,844 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 6611322201
- Condition: Defective
- Location: Zone 800
- Component: Counterbalance
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE CLOSING MED THERE WAS AN AUDIBLE NOISE FROM INSIDE THE DOOR AND IT FELL OPEN ON ITS OWN. NOW THE DOOR CANNOT BE CLOSED IT STARTS TO BIND ALMOST AS SOON AS YOU START TO RAISE IT.  REMOVED 30 RIVETS ON T BRACKET TO GAIN ACCESS TO COUNTERBALANCE FOR REMOVED AND INSTALLATION. REPAIRED BRACKET. R & R AFT COUNTERBALANCE SPRING WITH NEW.  R & R AFT MED CABLE WITH NEW. TENSIONED COUNTERBALANCE SPRING AND AFT CABLE IAW AMM 52-10-02. & 52-10-03. RE-RIVETED T BRACKET BACK ONTO FRAME, REINSTALLED DOOR STEPS, CONFIRMED NO ISSUES WITH DOORS GOING UP OR DOWN. OPS CHECK GOOD. CONFIRMED EXIT LIGHTS OPERABLE. C/W SPM 20-52-00.
